Alert archive / Kentucky / Frost Advisories in 2014

Frost Advisory 3, NWS Louisville, KY

October 22, 201449 counties in Kentucky; 10 counties in Indiana

NWS Louisville, KY issued this frost advisory at Oct 22, 2014, 2:23 PM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Oct 23, 2014, 4:00 AM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2014, 2:23 PM CDT (19:23 UTC)
In effect from
Oct 23, 2014, 4:00 AM CDT
Expired
Oct 23, 2014, 8:00 AM CDT
In force
4 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WWUS73 KLMK 221923
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT WED OCT 22 2014

...AREAS OF FROST EXPECTED ACROSS SOUTHERN INDIANA AND CENTRAL
KENTUCKY EARLY THURSDAY MORNING...

.AN AREA OF HIGH PRESSURE WILL BRING LIGHT WINDS AND CLEAR SKIES
TO THE REGION TONIGHT. THIS WILL RESULT IN TEMPERATURES FALLING
INTO THE LOWER TO MIDDLE 30S LATE TONIGHT INTO THURSDAY MORNING. THESE
TEMPERATURES COMBINED WITH LOW LEVEL MOISTURE WILL RESULT IN AREAS
OF FROST FORMING ESPECIALLY IN VALLEY AND SHELTERED LOCATIONS.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-230400-
/O.NEW.KLMK.FR.Y.0003.141023T0900Z-141023T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
323 PM EDT WED OCT 22 2014 /223 PM CDT WED OCT 22 2014/

...FROST ADVISORY IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO 9 AM EDT
/8 AM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO 9 AM
EDT /8 AM CDT/ THURSDAY. 

* TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE 32 TO 39
  DEGREE RANGE THURSDAY MORNING.

* TIMING...FROST FORMATION IS EXPECTED EARLY THURSDAY DURING THE
  PRE-DAWN HOURS THROUGH SUNRISE.

* IMPACTS...FROST COULD DAMAGE SENSITIVE VEGETATION IF NOT 
  PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AMS
3 follow-up statements
209 
WWUS73 KLMK 230356
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
1156 PM EDT WED OCT 22 2014

...AREAS OF FROST EXPECTED ACROSS SOUTHERN INDIANA AND CENTRAL
KENTUCKY EARLY THURSDAY MORNING...

.AN AREA OF HIGH PRESSURE WILL BRING LIGHT WINDS AND CLEAR SKIES
TO THE REGION TONIGHT. THIS WILL RESULT IN TEMPERATURES FALLING
INTO THE LOWER TO MIDDLE 30S LATE TONIGHT INTO THURSDAY MORNING.
THESE TEMPERATURES COMBINED WITH LOW LEVEL MOISTURE WILL RESULT
IN AREAS OF FROST FORMING ESPECIALLY IN VALLEY AND SHELTERED
LOCATIONS.

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-231300-
/O.CON.KLMK.FR.Y.0003.141023T0900Z-141023T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
1156 PM EDT WED OCT 22 2014 /1056 PM CDT WED OCT 22 2014/

...FROST ADVISORY REMAINS IN EFFECT FROM 5 AM EDT /4 AM CDT/ TO
9 AM EDT /8 AM CDT/ THURSDAY...

* TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE 33 TO 39
  DEGREE RANGE THURSDAY MORNING.

* TIMING...FROST FORMATION IS EXPECTED EARLY THURSDAY DURING THE 
  PRE-DAWN HOURS THROUGH SUNRISE. 

* IMPACTS...FROST COULD DAMAGE SENSITIVE VEGETATION IF NOT 
  PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
104 
WWUS73 KLMK 230729
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 AM EDT THU OCT 23 2014

...AREAS OF FROST EXPECTED ACROSS PORTIONS OF SOUTHERN INDIANA AND
CENTRAL KENTUCKY EARLY THIS MORNING...

.AN AREA OF HIGH PRESSURE HAS BROUGHT LIGHT WINDS AND CLEAR SKIES
TO PORTIONS OF THE REGION THIS MORNING. THIS WILL RESULT IN TEMPERATURES
FALLING INTO THE LOWER TO MIDDLE 30S. THESE TEMPERATURES COMBINED
WITH LOW LEVEL MOISTURE WILL RESULT IN AREAS OF FROST FORMING
ESPECIALLY IN VALLEY AND SHELTERED LOCATIONS.

KYZ032>037-039>043-047>049-055>057-067-230830-
/O.CAN.KLMK.FR.Y.0003.141023T0900Z-141023T1300Z/
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-
LINCOLN KY-
INCLUDING THE CITIES OF...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...DANVILLE...LANCASTER...RICHMOND...STANFORD
329 AM EDT THU OCT 23 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS CANCELLED THE
FROST ADVISORY. 

WIDESPREAD CLOUDINESS HAS KEPT TEMPERATURES IN THE 40S...THUS
WIDESPREAD FROST FORMATION IS NO LONGER EXPECTED.

$$

INZ076>079-083-084-089>092-KYZ023>031-038-045-046-053-054-061>066-
070>078-081-082-231300-
/O.CON.KLMK.FR.Y.0003.141023T0900Z-141023T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-SPENCER KY-NELSON KY-WASHINGTON KY-
LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
TAYLORSVILLE...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
329 AM EDT THU OCT 23 2014 /229 AM CDT THU OCT 23 2014/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

* TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE 33 TO 39
  DEGREE RANGE THIS MORNING.

* TIMING...FROST FORMATION IS EXPECTED EARLY THIS MORNING THROUGH
  AN HOUR AFTER SUNRISE.

* IMPACTS...FROST COULD DAMAGE SENSITIVE VEGETATION IF NOT 
  PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KD
035 
WWUS73 KLMK 231256
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
856 AM EDT THU OCT 23 2014

...FROST ADVISORY ALLOWED TO EXPIRE...

INZ076>079-083-084-089>092-KYZ023>031-038-045-046-053-054-061>066-
070>078-081-082-231400-
/O.EXP.KLMK.FR.Y.0003.000000T0000Z-141023T1300Z/
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-SPENCER KY-NELSON KY-WASHINGTON KY-
LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
TAYLORSVILLE...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
856 AM EDT THU OCT 23 2014 /756 AM CDT THU OCT 23 2014/

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS
MORNING...

WITH TEMPERATURES WARMING INTO THE UPPER 30S TO 40S THIS
MORNING...THE THREAT OF FROST HAS ENDED AND THE ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

ZT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Oct 22, 2:12 PM CDT, 11 minutes earlier.

Area forecast discussion, Oct 22, 2:12 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT Wed Oct 22 2014

.SHORT TERM (Now through Thursday Night)...
Issued at 310 AM EDT Wed Oct 22 2014

...Frost Advisory in Effect for Late Tonight into Thursday Morning...

Upper level ridging aloft and sfc high pressure will move into the
Ohio Valley late tonight providing for good subsidence across the
region.  Clear skies and light winds are expected overnight and
combined with the subsidence, this should provide an ideal rad
cooling night causing sfc temps to fall into the 33-39 degree range
with perhaps valley/sheltered locations dipping closer to the
freezing mark. These temps combined with low level moisture should
result in frost formation.  However, the extent of frost formation
is unknown since current dewpts are running in the 35-40 degree
range and overnight dewpts are not expected to drop below freezing.
This may result in a heavy dew and perhaps some light fog and
prevent frost formation.  Will go ahead and issue a frost advy from
9z-13z late tonight into tomorrow morning though assuming at least
areas of frost will form in rural locations. Those with sensitive
outdoor plants should take precautions to protect them from frost.

After a chilly start Thursday, expect temps to warm into the upper
50s and lower 60s Thurs afternoon.  Upper level clouds will increase
throughout the day.

Thursday night a dry front will approach the area bringing increased
cloudiness.  Low temps will range from the mid 40s west of I-65 to
upper 30s/lower 40s east of I-65.

.LONG TERM (Friday through Wednesday)...
Issued at 245 PM EDT Wed Oct 22 2014

Main forecast concerns in the long term are a shortwave trough
passing through Friday then the next chance for rain during the
middle of next week.

A shortwave trough that currently resides across the northern
Rockies will advance eastward across the Great Lakes region
Thursday, then dip southeast toward the Ohio River valley on Friday.
22.12z guidance continues to show a spread in regard to its
strength, with the ECMWF the stronger outlier. However, its solution
has trended weaker and flatter compared to the 00z run. Despite the
upper level forcing, high pressure at the surface and the drier
mid-levels are expected to keep sensible weather limited to just
passing mid/high level clouds Friday. Given this trend and
environment, continued a dry forecast Friday for the area.

In the wake of this system, northwest flow aloft will remain in
place through Sunday with the 500 mb ridge axis extending along the
mid-Mississippi River valley. At the surface, a weak front
approaches the region on Saturday and again with very little
moisture in place, it is expected to pass through dry.

Upper level pattern transitions from zonal to southwesterly late in
the weekend through the first part of next week as a deeper
shortwave trough advances through the central Plains. This system
looks to have more moisture return, as it pushes a front through the
region Tuesday afternoon into Wednesday. Still some timing and
placement differences between the 22.12z guidance but a model
consensus of 30 to 50 percent chances spreading west to east Tuesday
through Wednesday, highest on Tuesday night, looks appropriate at
this time. Soundings show little to no instability, so have kept
thunder mention out of the forecast at this point.

Temperature wise, plan on a steady warm up Friday through early next
week, with the exception Sunday as cooler air slides in the wake of
the Saturday frontal passage. Readings will rise above normal with
the warmest day expected Monday with middle 70s common.

&&

.AVIATION (18Z TAF Update)...
Updated at 125 PM EDT Wed Oct 22 2014

The most immediate TAF concern is at LEX this afternoon as low
clouds continue to remain over the TAF site.  They will likely
bounce between SCT and BKN this afternoon just under 2 kft.  These
low clouds look mostly diurnally driven so do expect them to burn
off around or after sunset with conditions returning to VFR at LEX.
All TAF sites stand a chance at MVFR fog tomorrow morning around
sunrise.  Crossover temps and NAM soundings look favorable, however,
believe the light NE wind overnight will allow slight dry air
advection which should limit fog intensity.  Thus, will continue
MVFR vsbys and monitor environmental conditions closely this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........AMS
Long Term.........ZBT
Aviation..........AMS
Hazardous weather outlook, Oct 22, 9:46 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1046 AM EDT WED OCT 22 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-231500-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1046 AM EDT WED OCT 22 2014 /946 AM CDT WED OCT 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RAS/13/AMS

Nearby

Frost Advisories in Kentucky, 2014Frost Advisories in Indiana, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.